# SDR AWXA200200077

- Difficulty date: January 24, 2002
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 55,351 hours, 34,328 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE AT GATE GROUND POWER WAS DISCONNECTED FROM AIRCRAFT AND EMERGENCY LIGHTS ILLUMINATED FOR 10 MINUTES. (NOTED BY FLIGHT ATTENDANT) FLIGHT ATTENDANT ATTEMPTED TO TURN LIGHTS OFF BY TURNING ON THE GROUND POWER SERVICE BUS, BUT EMERGENCY LIGHTS WOULD NOT EXTINGUISH UNTIL GROUND POWER WAS RESTORED. BATTERIES WOULD REQUIRE A 16 HOUR CHARGE TO RESTORE VOLTAGE CAPACITY SO MAINTENANCE REPLACED ALL 9 BATTERY PACKS IAW T/C A1C33005. SYSTEM OPERATIONALLY CHECKED GOOD.
